# SDR ASAA2017110922511

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 8,221 hours, 2,676 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25090
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 8,237 hours, 2,685 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI AFTER MASTER CAUTION RECALL RECEIVED A ZONE TEMP LIGHT ON THE CONT CABIN CONTROLLER.  ACFT GROUNDED.   NR 1 & 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL FLIGHT DECK TCV (V143).  REMOVED & REPLACED TCV IAW AMM 21-61-21, GROUND FUNCTIONAL CK & LEAK CHECKED NORMAL IAW AMM 21-61-00-700-806-002.
